# SDR P2EA01029

- Difficulty date: April 13, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N125NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, LEFT IMB AFT FLAP DELAMINATED AT OUTBOARD CORNER.  REPAIRED LEFT WING INBOARD AFT FLAP P/N 6546434-139, S/N 666 IAW COPESA EO NR COO-CMP-3-57-136-01.  (M)
